A note on discrete semigroups of bounded linear operators on non-archimedean Banach spaces
Commun. Korean Math. Soc. 2022 Vol. 37, No. 2, 409-414
https://doi.org/10.4134/CKMS.c210039
Published online March 29, 2022
Printed April 30, 2022
Aziz Blali, Abdelkhalek El Amrani, Jawad Ettayb
Sidi Mohamed Ben Abdellah University; Sidi Mohamed Ben Abdellah University; Sidi Mohamed Ben Abdellah University
Abstract : Let $A\in B(X)$ be a spectral operator on a non-archimedean Banach space over an algebraically closed field. In this note, we give a necessary and sufficient condition on the resolvent of $A$ so that the discrete semigroup consisting of powers of $A$ is uniformly-bounded.
Keywords : Non-archimedean Banach spaces, spectral operator, discrete semigroups
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd